# SDR USAA2011041291477

- Difficulty date: March 31, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spherical Bearin
- Part number: D5463003800000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 GALVANIC CORROSION ON RIGHT PYLON SPHERICAL BEARING AT PYLON STA 6793, RIB 4.  REPLACED RIGHT PYLON SPHERICAL BEARING AT PYLON STA 6793, RIB 4 IAW JOB CARDS 26C40054031 & 26C40054035.
